# SDR SWIA202156431

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL HAS CORROSION BETWEEN FS576 AND FS605 AND CRACKED AT FS605 RIVET LOCATION   (C-CHECK) RO 2/25/2021   REMOVED AND REPLACED CARGO DOOR FLOOR SILL (P/N: 601R35011-63) REF CRJ 200 SRM 51-42-06, & BOMBARDIER DWG 601R35011 REV -R. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
